What Are The Signs Of Antibiotic Allergy In Infants?

Illustration of What Are The Signs Of Antibiotic Allergy In Infants?
Illustration: What Are The Signs Of Antibiotic Allergy In Infants? post.medicalnewstoday.com

Is a fever after taking antibiotics in a 10-month-old baby a sign of an allergy?

1 Answer:

Hi Haryati,


Fever is a condition of an increase in body temperature above normal (> 37.5 degrees celsius) which can be caused by various things, namely:

Dehydration (lack of fluids)
Infection or inflammation
Impaired thyroid function
Drug side effects

While allergies are the body's excessive response when exposed to allergens (allergens). These allergens can vary and can vary between individuals so it needs to be recognized in order to overcome allergies and prevent allergic relapse.


Fever is not a common symptom of an allergic reaction so that your child is less likely to have a fever caused by taking antibiotics and is more likely to be caused by a side effect of the drug or due to his illness.


If you have doubts about the cause of your child's complaints then you should consult directly with your doctor to ascertain the cause of your child's complaints and so that your child gets the appropriate treatment. In addition, you should also stop using drugs that are suspected of causing complaints and discuss them with your doctor so that complaints do not continue.


Here are some suggestions that can be made regarding your child's complaints:

Consumption of enough water
Make sure the child has enough rest
Compress the forehead, armpits or thighs with a towel and warm nail water to help reduce fever
Wear clothes that absorb sweat, are loose and comfortable

May be useful,


dr. Budiono

: by

Related Question

Beta Blocker Replacement Medication For The Treatment Of Hypertension?

Beta Blocker Replacement Medication For The Treatment Of Hypertension?

(1 year ago)

Hello, I am 41 years old, since three years ago I was required to take the drug nebilet (nebivolol) beta blocker 5 mg half a tablet by the clinic doctor when my pressure was 130/10...

The Cause Of The Appearance Of Reddish And Watery Bumps On The Head Of The Penis?

The Cause Of The Appearance Of Reddish And Watery Bumps On The Head Of The Penis?

(11 months ago)

I want to ask, slippery discharge on my penis, which at first a small bump, and after 1 week, a lot of red spots appear like blood that is about to come out, I’m asking why a...

Body Weakness And Dizziness Often After Recovery From Gonorrhea Infection?

Body Weakness And Dizziness Often After Recovery From Gonorrhea Infection?

(1 year ago)

I want to ask .. r n1. Gonorrhea apart from sexual relationships can it happen ?? r n2. I went to the doctor, kept on being vulnerable for one week from treatment when my baby was ...

Leave a Reply

Your email address will not be published. Required fields are marked *